# SDR REXA2013072401382

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 23,029 hours, 20,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FOUR GREEN ELECTROLUMINESCENT EMERGENCY LIGHT INOPERATIVE.  CLEANED & CONNECTED LIGHT, OPS CHECKED GOOD. IAW 33-51-00.
